# SDR QMLA2022071120039

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N214AM
- Make and model: Bell 407
- Aircraft serial: 54485
- Aircraft time: 2,440 hours, 5,671 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Circuit Breaker
- Condition: Faulted
- Location: Autopilot
- Stage of operation: AA
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WHILE AT CRUISE FLIGHT AT 1000 AGL HELISAS AUTO PILOT FAILED IN FLIGHT. AIRCRAFT PITCHED NOSE UP ABOUT 5 DEGREES IN A CLIMB. PIC ARRESTED CLIMB AND ATTEMPTED TO REENGAGE HELISAS MUT SYSTEM WOULD NOT REENGAGE. LANDED BACK AT BASE MECHANIC RESET THE CUIRCTIT BREAKER AND PERFORMED FUNCTION CHECK AND SYSTEM OPERATED AS NORMAL
